# SDR JJBA20230404002

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 45,706 hours, 29,407 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ALONG INTERNAL FUEL TANK DOUBLER UNDER RH WING RIB 9 FOUND CRACK TO BE MIGRATING ACROSS DOUBLER THROUGH 3 HIGH LOCK (FWD) HOLES. REMOVED HILOCK COLLARS FROM SPLICE ON OUTBD SIDE OF RIB 9 AND REMOVED FILLET SEALANT. REMOVED SPLICE BELOW RIB 9. FOUND RH WING SPLICE TO BE CRACKED. DRILLED NEW DOUBLER FOR RIB 9 UNDER RH WING READY FOR INSTALL. COMPLETED INSTALL OF DOUBLER PLATE AT RH WING AT RIB 9. COMPLIED WITH ETD 2023-145-008902 AT RH WING RIB 9 SPLICE PLATE. INSTALLED FUEL PANELS 631DB AND 641AB. PERFORME DLEAK CHECK. LEAK CHECK FOUND TO BE SAT. NO LEAKS NOTED.
